Skip to Content

Has an irregular pulse and multiple PVCs been a side effect for anyone taking 50 mg/d of Seroquel?

Responses (1)

vincent1905 7 Apr 2011

Hi, My doctor I was going to wanted to put me on Seroquel with the effexor I was taking and after reading reports about it I would not take it. Go on Web MD and you can read all about it. I am currently weening off the Effexor. I suffer from depression and panic disorders. I had a breakdown some years ago and I went to the doctor and he put me on the Effexor. I am now going to another doctor who is weening me off. I was on 225mg a day and now I am down to 37.5. I also have to carry xanax with me at all times. I started therapy and out of everything that has helped me a lot. I could not go out of my house for a year and the sadness was horrible. I know I maybe this way all my life. I just think that a lot of the doctors out there just give you a bunch of pills and they don't try to get to the root of your problems, I am not saying that people do not need these medications, but I think doctors should take more time with you and let you know about the side effects and how they will effect your life over time. I feel that you should know about everything that they are giving you after all it is you body and they should be up front and tell you about what the effects will be on you. A pill can help, but you need to ask questions before you start taking anything. I ask a lot of questions now and I want honest answers. I hope you the best, but if you are not feeling good please tell your doctor asap. Keep in touch and let me know how you are doing.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions